MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS GREENLIGHT XPS; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0210
Medical Device Problem Codes Communication or Transmission Problem (2896); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure, errors 171 (under power), 235 (no lps current), 202.11 (lps hardware interlock, interlock open) and 102.9 (rcb hardware interlock bit, pd0 overpower) were displayed.The procedure was cancelled.The patient was under anesthesia.There were no patient complications.This event is being reported for aborted/cancelled procedure with or unknown sedation.
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, this console was serviced at the customer's facility by a field service engineer (fse).The fse confirmed the reported errors displayed during the surgery.The fse replaced the q-switch driver which resolved the issue.The laser passed full functional and electrical safety testing.It is likely the damaged q-switch contributed to the reported clinical observations as replacing it resolved the issue.The review completed on the device history record (dhr) for this console confirmed that it met specification prior to release, and the most recent console inspection performed on 24sep2025 found it to be fully functional with no issues until the reported clinical observation.Based on the information available, and analysis results, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
It was reported that during the procedure, errors 171 (under power), 235 (no lps current), 202.11 (lps hardware interlock, interlock open) and 102.9 (rcb hardware interlock bit, pd0 over power) were displayed.The procedure was cancelled.The patient was under anesthesia.There were no patient complications.This event is being reported for aborted/cancelled procedure with or unknown sedation.

Brand Name
GREENLIGHT XPS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS
innovation ctr, silicon valley
3070 orchard drive
san jose CA 95134 2011
Manufacturer (Section G)
AMERICAN MEDICAL SYSTEMS
3070 orchard drive
san jose CA 95134 2011
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23596431
Report Number2124215-2025-84333
Device Sequence Number10380128
Product Code GEX
UDI-Device Identifier00878953005508
UDI-Public(01)00878953005508(11)100825
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210
Device Catalogue Number0010-0210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date01/07/2026
Date Device Manufactured08/25/2010
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown